# SDR MASA99001

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93ZV
- Make and model: Beech 1900D
- Aircraft serial: UE93
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, B, I

## Discrepancy

FLT 6459 - FMN-PHX - IN FLIGHT, THE RIGHT PILOT WINDSHIELD CRACKED TOP TO BOTTOM WITH CRACKS RADIATING FROM BOTH SIDES.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS DIVERTED TO INW.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS SUBSEQUENTLY FERRIED TO FMN, WHERE THE WINDSHIELD WAS REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
